Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/8923

Paratylenchus minutus, n. sp., a Nematode Parasitic on Roots

File SizeFormat 
vol3n2-111-119.pdf5.12 MBAdobe PDFView/Open

Item Summary

Title: Paratylenchus minutus, n. sp., a Nematode Parasitic on Roots
Authors: Linford, Maurice B.
Oliveira, Juliette M.
Ishii, Mamoru
Issue Date: Apr 1949
Publisher: University of Hawai'i Press
Citation: Linford MB, Oliveira JM, Ishii M. 1949. Paratylenchus minutus, n. sp., a nematode parasitic on roots. Pac Sci 3(2): 111-119.
URI/DOI: http://hdl.handle.net/10125/8923
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 3, Number 2, 1949



Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.